# SDR AALA971806

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 SPOILER CASTING HAS CORROSION ON INBOARD AND OUTBOARD SIDES.  REMOVED CORRODED CASTING, INSTALLED NEW SERVICEABLE CASTING FOR NR 6 SPOILER.  TST:  70,323.2 HOURS.  CYCLES, 48,507.  (X)
